Show simple item record

dc.contributor.authorGROSOF, MIRIAM SCHAPIRO
dc.date.accessioned2018-07-12T17:45:30Z
dc.date.available2018-07-12T17:45:30Z
dc.date.issued1966
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 27-06, Section: B, page: 2026.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:6612092
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1753
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleAPPROXIMATION TO SEPARATED FUNCTIONS ON CARTESIAN PRODUCT SPACES
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record